# SDR CA970115004

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482B
- Engine: Rroyce DART5352
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Power Sect
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE WAS SHUTDOWN DURING APPROACH DUE TO ILLUMINATED OIL PRESSURE WARNING LIGHT. POST FLIGHT INSPECTION FOUND METAL IN THE OIL FILTER. THE ENGINE WAS REMOVED.
